MathSciNet Relay Station
MathSciNet bibliographic data
MR435293 22E40 (20G20)
Vaseršteĭn, L. N. The group $SL\sb{2}$ over Dedekind rings of arithmetic type. (Russian) Mat. Sb. (N.S.) 89(131) (1972), 313–322, 351.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement